MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Rupture (2208)
Date of Event 03/26/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this paraplegia event, the following devices will also be included in this report: catalog#pll161207/serial# (b)(6)/ udi(b)(4).Catalog #pll161007/ serial # (b)(6)/ udi # (b)(4).H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c21 - results pending completion of product history review.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, vascular spasm or vascular trauma (e.G., aorta dissection, aorta damage, ilio-femoral vessel dissection, bleeding, rupture, death) and death.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, patient underwent an endovascular procedure to treat a zone 9 aneurysm, utilizing gore® excluder® conformable aaa endoprosthesis (cxt321414) and gore® excluder® aaa endoprosthesis (pll161207, pll161007, and plc121000).During the procedure, all devices were implanted with no issues.Soon after the patient's blood pressure seemed to drop, bilateral iliac rupture was observed, and patient expired.It was also reported physician does not know what caused this issue.Physician also reported patient had a very thin artery.No further patient or case information is available.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lots met all pre-release manufacturing specifications.As the devices were not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.Updated section g3/g4, and h6-type of investigation and investigation findings.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21877357
Report Number3013164176-2025-02487
Device Sequence Number7766145
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public(01)00733132618613(17)270605
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexFemale
Patient Weight57 KG